# SDR QXEA200602568

- Difficulty date: September 24, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 18,620 hours, 26,731 cycles
- Engine: Pwa PW123D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485318
- Part serial: B27052N
- Condition: Malfunctioned
- Location: Engine
- Part time: 587 hours, 875 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2152 AT CRUISE AT 18000 FT, THE TORQUE ON THE NR 1 ENGINE BECAME ERRATIC TORQUE WAS VARYING 3% OR SO.  THE FUEL FLOW WOULD FLUCTUATE FROM 660 TO 715 NH VARIED ABOUT 1-2% THERE WAS A NOTABLE CHANGE IN SOUND OF THE PROP.  MAINTENANCE REPLACED NR 1 MFC, COMPLIED WITH ENGINE RIGGING CHECKS.  GROUND RAN ENGINE RUNS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
